• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Menu

Article

Nonstationary double-deck structure of boundary layers in compressible flow problem inside a channel with small irregularities on the walls

Russian Journal of Mathematical Physics. 2021. Vol. 28. No. 2. P. 224-243.
Fonareva A. V., Gaydukov R. K.

A subsonic flow of a viscous compressible fluid in a two-dimensional channel with small periodic or localized irregularities on the walls for large Reynolds numbers is considered. A formal asymptotic solution with double-deck structure of the boundary layer is constructed. A nontrivial time hierarchy is discovered in the decks. An analysis of the scales of irregularities at which the double-deck structure exists is performed.